MathSciNet Relay Station
MathSciNet bibliographic data
MR1642809 (99k:41016) 41A20 (65D05)
Baltensperger, Richard; Berrut, Jean-Paul; Noël, Benjamin Exponential convergence of a linear rational interpolant between transformed Chebyshev points. Math. Comp. 68 (1999), no. 227, 1109–1120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement